# SDR AWXA200200926

- Difficulty date: September 10, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 65C2630812
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1" CRACK WAS FOUND ON THE #2 PYLON AFT PANEL ATTACH ANGLE RADIATING FROM THE LOWER AFT NUTPLATE HOLE. MAINTENANCE REMOVED AND REPLACED THE 32 PYLON AFT PANEL ATTACH ANGLE IAW B737-300 SRM 51-40-02, PG. 38, 44-45, & 63, FIG. 8, 12, & 14., AND SRM 51-40-05, PG. 2-4, & 16, FIG. 1 & 2.
